MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3545501 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Pain (1994); Wrinkling (2613); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
08/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture, breast pain cutaneous contour deformity, lymphadenopathy.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old african american female patient underwent a breast augmentation revision with a 500cc mentor memorygel breast implant and experienced a rupture, breast pain, a cutaneous contour deformity, and swollen lymph nodes on the left side post-operatively, which was confirmed by a physician.As a result, the patient underwent explantation on (b)(6) 2020.